# SDR CALA2024072600289

- Difficulty date: July 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 31,140 hours, 11,313 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: 13037118
- Condition: Faulted
- Location: Seat 36f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PC POWER SYSTEM DOES NOT OPERATE CORRECTLY PASSENGER CABIN PC POWER OUTLET IN ROWS 10D AND 36F HAVE RED LIGHTS ILLUMINATED.   REPLACED 10D PC OUTLET, OP CHECKS GOOD, REF AMM 23-81-04. 36F OUTLET STILL NEEDS TO BE REPLACED OOS. REPLACED OUTLET AT SEAT 36F. REF AMM23-81-04. OPS CHK GOOD.
